×

zbMATH — the first resource for mathematics

A decomposability criterion for algebraic 2-bundles on projective spaces. (English) Zbl 0295.14006

MSC:
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14M10 Complete intersections
14N10 Enumerative problems (combinatorial problems) in algebraic geometry
14C15 (Equivariant) Chow groups and rings; motives
55R25 Sphere bundles and vector bundles in algebraic topology
55R40 Homology of classifying spaces and characteristic classes in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borel, A., Serre, J-P.: Le théorème de Riemann-Roch. Bull. Soc. Math. France86, 97-136 (1958) · Zbl 0091.33004
[2] Brieskorn, E.: Über holomorphe ? n über ?1. Math. Ann.157, 343-357 (1965) · Zbl 0128.17003 · doi:10.1007/BF02028245
[3] Grothendieck, A.: Sur la classification des fibrés holomorphes sur la sphére de Riemann. Am. J. Math.79, 121-138 (1956) · Zbl 0079.17001 · doi:10.2307/2372388
[4] Grothendieck, A.: La théorie des classes de Chern. Bull. Soc. Math. France86, 137-154 (1958) · Zbl 0091.33201
[5] Hirzebruch, F.: Topological methods in algebraic geometry. Grundl. Math. Wissensch. Band 131, Third edition. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0138.42001
[6] Horrocks, G., Mumford, D.: A rank-2 vector bundle on ?4 with 15,000 symmetries. Topology12, 63-81 (1973) · Zbl 0255.14017 · doi:10.1016/0040-9383(73)90022-0
[7] Kodaira, K.: On compact complex surfaces I. Ann. of Math.71, 111-152 (1960) · Zbl 0098.13004 · doi:10.2307/1969881
[8] Larsen, M. E.: On the topology of complex projective manifolds. Inventiones math.19, 251-260 (1973) · Zbl 0255.32004 · doi:10.1007/BF01390209
[9] Ogus, A.: On the formal neighborhood of a subvariety of projective space. To appear · Zbl 0331.14002
[10] Riemenschneider, O.: Über die Anwendung algebraischer Methoden in der Deformationstheorie komplexer Räume. Math. Ann.187, 40-55 (1970) · Zbl 0196.09701 · doi:10.1007/BF01368159
[11] Van de Ven, A.: On uniform vector bundles. Math. Ann.195, 245-248 (1972) · Zbl 0215.43202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.